# SDR ANCF20232505015

- Difficulty date: May 19, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N992AV
- Make and model: Airbus A320-214
- Aircraft serial: 3992
- Aircraft time: 30,324 hours, 29,806 cycles
- Engine: Cfmint CFM565B43
- Engine time: 27,181 hours, 27,325 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Solenoid
- Condition: Faulted
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLI AV9823,  DURING CLIMB - AIR ENGINE2 BLEED FAULT - ON ECAM - ENG BLEED RESET SUCCESFUL - CAB PR EXCEESS - CAB ALT.   IN ACCORDANCE WITH AMM  36-11-43-100-001 AND 05-53-00-780-002 THE TERMOSTAT CONTROL SOLENID WAS REMOVED AND REPLACED AND PRESURIZATION TEST AIRCRAFT ERE ACOMPLISHED SATISFACTORY
